| Model Number |
6500 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cadd-legacy plus pump emitted a "key pressed or stuck" alarm during an infusion.Troubleshooting was attempted, but the alarm returned after restarting the device.This high-priority alarm caused an interruption of therapy.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.